# SDR VNAA2021051699926

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67035657001
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SILL AT LBL 45 BETWEEN FS 985.00 TO FS 1000.00 CORRODED.  REPLACED WITH NEW SERVICEABLE INTERCOSTAL IAW EA 21-C7-53-249 REV IR DATED 03/26/2021.
